# SDR UIEA2019070804706

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,557 hours, 18,557 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: A95080016
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRC FAULTED ON AIR SUPPLY BOX( R&R PRC CONTROLLER IAW 36-11-08 AMM - FURTHER TROUBLESHOOTING REQUIRED.  TS IAW WDM 36-11-61. SHOT LINES BETWEEN D11116 & D4198P. FOUND WIRES W5322-032-18, 030-18, 031-18, 031-18, 033-18 ALL BROKEN AT PINS 3,1,2, &4 ON CONNECTOR D11114. REPINNED ALL 4 WIRES PER WDM 36-11-61. OPS TEST GOOD PER AMM 36-23-00.  )
